MathSciNet Relay Station
MathSciNet bibliographic data
MR2030658 (2004m:65127) 65M06 (35L20 65M12)
Mohanty, R. K. An unconditionally stable difference scheme for the one-space-dimensional linear hyperbolic equation. Appl. Math. Lett. 17 (2004), no. 1, 101–105.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement